Show simple item record

dc.contributor.authorStrani, Marta ( Orcid Icon 0000-0003-0818-0950 )
dc.date.accessioned2021-10-15T16:13:47Z
dc.date.available2021-10-15T16:13:47Z
dc.date.issued2019-01-28
dc.identifier.citationStrani, M. (2019). Transition from hyperbolicity to ellipticity for a p-system with viscosity. Electronic Journal of Differential Equations, 2019(16), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14659
dc.description.abstractIn this article we consider a viscous regularization of a p-system with a Van der Waals pressure law, which presents both hyperbolic and elliptic zones. Even if the purely hyperbolic Van der Walls system is strongly ill-posed, we prove that the solutions of the regularized equation exist and experience a transition from ellipticity to hyperbolicity, i.e. solutions issued from initial data in the elliptic zone will enter the hyperbolic zone at some time T>0, and viceversa.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPhase transitionsen_US
dc.subjectHyperbolic systemen_US
dc.subjectElliptic systemen_US
dc.titleTransition from hyperbolicity to ellipticity for a p-system with viscosityen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record